# SDR COEA2017072904816

- Difficulty date: July 29, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,054 hours, 31,528 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112322200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: PANEL 522CT LANDING HAS LEVEL 2 FRETTING CORROSION. REPAIR PER SRAS DO/TS-3018/09. 5261 DATED 8/16/2017.
